MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX INFUSION SYSTEM; LARGE VOLUME PUMP (LVP) SOFTWARE

FRESENIUS KABI USA LLC IVENIX INFUSION SYSTEM; LARGE VOLUME PUMP (LVP) SOFTWARE
Model Number 030-0028-07
Medical Device Problem Codes Computer Software Problem (1112); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: pump problem when trying to program and start an infusion.Unknown if an active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Additional Manufacturer Narrative
Sections d2a & d2b updated to alight with information listed on gudid.
 
Event or Problem Description
The device triggered a pump problem alarm instead of a tubing set misloaded alert.The combination of rapid unloading and reloading of an admin set, with the set misloaded in such a way that the resistor is unable to couple, can lead to the start button no longer being grayed out.Programming an infusion and pressing on the start button as the pump is trying to couple with the admin set can result in a coherence failure, triggering a pump problem alarm.The defect risk assessment determined the risk and severity to be a 1 - inconvenience.No further action is planned at this time.

Brand Name
IVENIX INFUSION SYSTEM
Common Device Name
LARGE VOLUME PUMP (LVP) SOFTWARE
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key20623048
Report Number3014732157-2024-00804
Device Sequence Number8820390
Product Code FRN
UDI-Device Identifier00811505030436
UDI-Public00811505030436
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number030-0028-07
Device Catalogue NumberLVP-SW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date11/06/2024
12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown